Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Unrestricted solution fields of almost-separable differential equations

Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 63 (1948), 560-580
MSC: Primary 36.0X
MathSciNet review: 0025052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Bôcher, On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic, Trans. Amer. Math. Soc. vol. 1 (1900) pp. 40-52. MR 1500523
  • [2] P. Hartman and A. Wintner, On the asymptotic behavior of the solutions of a non-linear differential equation, Amer. J. Math. vol. 68 (1946) pp. 301-308. MR 0015598 (7:444b)
  • [3] O. Perron, Ueber Stabilität und asymptotisches Verhalten der Integrale von Differential-gleichungssystemen, Math. Zeit. vol. 29 (1929) pp. 129-160. MR 1544998
  • [4] A. Wintner, The infinities in the non-local existence problem of ordinary differential equations, Amer. J. Math. vol. 68 (1946) pp. 173-178. MR 0014528 (7:297i)
  • [5] -, Asymptotic integration of the adiabatic oscillator, Amer. J. Math. vol. 69 (1947) pp. 251-272. MR 0021188 (9:35a)
  • [6] -, Unrestricted Riccatian solution fields, Quarterly Journal of Mathematics vol. 18 (1947) pp. 65-71. MR 0021642 (9:92g)
  • [7] -, Asymptotic integrations of the adiabatic oscillator in its hyperbolic range, Duke Math. J. vol. 15 (1948). MR 0024537 (9:509g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society